# SDR DALA2023050103377

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,940 hours, 28,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AA - AD DAMAGES WERE FOUND ON LH ENG DRAG FITTING CLAM-UP COUNTERSINKS AS FOLLOW: COUNTERSINK #1 CORROSION BETWEEN 2 TO 3 CLOCK POSITION, COUNTERSINK #2 CORROSION ALL AROUND, COUNTERSINK #3 CORROSION BETWEEN 2 TO 3 AND 6 TO 7 CLOCK POSITIONS, COUNTERSINK #4 CORROSION AT 6 AND 10 CLOCK POSITIONS, COUNTERSINK #5 CORROSION AT 3 AND BETWEEN 6 TO 7 CLOCK POSITIONS , COUNTERSINK #6 CORROSION BETWEEN 12 TO 3 AND AT 9 CLOCK POSITIONS, COUTERSINK #7 CORROSION AT 2 AND 9 CLOCK POSITIONS, COUNTERSINK #9 CORROSION BETWEEN 5 TO 7 CLOCK POSITION, IN REFERENCE TO JOB 046-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00235: ON LH ENG DRAG FITTING CLAM-UP COUNTERSINKS AS FOLLOW: COUNTERSINK #1 CORROSION BETWEEN 2 TO 3 CLOCK POSITION, COUNTERSINK #2 CORROSION ALL AROUND, COUNTERSINK #3 CORROSION BETWEEN 2 TO 3 AND 6 TO 7 CLOCK POSITIONS, COUNTERSINK #4 CORROSION AT 6 AND 10 CLOCK POSITIONS, COUNTERSINK #5 CORROSION AT 3 AND BETWEEN 6 TO 7 CLOCK POSITIONS , COUNTERSINK #6 CORROSION BETWEEN 12 TO 3 AND AT 9 CLOCK POSITIONS, COUTERSINK #7 CORROSION AT 2 AND 9 CLOCK POSITIONS, COUNTERSINK #9 CORROSION BETWEEN 5 TO 7 CLOCK POSITION, IN REFERENCE TO JOB 046-0001 / CARD 5720-01100-04A, STEP 14.C WAS REPAIRED PER ER/A 576466-14AD REV. C, SECTION VIII: PERMANENT REPAIR. (2740132)
